A Caltech Library Service

H∞ control of LFT systems: an LMI approach

Lu, Wei-Min and Doyle, John C. (1992) H∞ control of LFT systems: an LMI approach. In: Proceedings of the 31st IEEE Conference on Decision and Control. Vol.2. IEEE , Piscataway, NJ, pp. 1997-2001. ISBN 0-7803-0872-7.

[img] PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


The standard H∞ control problem for linear state-space systems is extended to general LFT systems, which involve a LFT (linear fractional transformation) on a structured free parameter Delta and can be interpreted as structuredly perturbed uncertain systems. Two generalizations of H∞ performance are considered, referred too as µ-performance and Q-performance with the latter implying the former. Necessary and sufficient conditions for a system to have Q-performance and for the existence of a controller yielding Q-performance can be expressed in terms of structured linear matrix inequalities (LMIs).

Item Type:Book Section
Related URLs:
URLURL TypeDescription
Doyle, John C.0000-0002-1828-2486
Additional Information:© 1992 IEEE.
Record Number:CaltechAUTHORS:20190319-080533883
Persistent URL:
Official Citation:W. M. Lu and J. C. Doyle, "H∞ control of LFT systems: an LMI approach," [1992] Proceedings of the 31st IEEE Conference on Decision and Control, Tucson, AZ, USA, 1992, pp. 1997-2001 vol.2. doi: 10.1109/CDC.1992.371449
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:93949
Deposited By: Tony Diaz
Deposited On:19 Mar 2019 18:25
Last Modified:16 Nov 2021 17:01

Repository Staff Only: item control page